Invariant-Measures for Q-Processes When Q Is Not Regular

Pollett, PK (1991) Invariant-Measures for Q-Processes When Q Is Not Regular. Advances in Applied Probability, 23 2: 277-292. doi:10.2307/1427748


Author Pollett, PK
Title Invariant-Measures for Q-Processes When Q Is Not Regular
Journal name Advances in Applied Probability   Check publisher's open access policy
ISSN 0001-8678
Publication date 1991-06
Sub-type Article (original research)
DOI 10.2307/1427748
Volume 23
Issue 2
Start page 277
End page 292
Total pages 16
Language eng
Keyword Markov Chains
Stationary Distributions
Birth Processes
Minimal Process
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 03 May 2013, 18:22:13 EST by System User